# SDR AALA201906069012

- Difficulty date: May 31, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 13,700 hours, 5,189 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Unit
- Condition: Contaminated
- Location: Seat 18b
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING FLIGHT, CREW WAS ALERTED TO ISSUE AT SEAT 18B. CREW OBSERVED WHAT APPEARED TO BE WHITE SMOKE COMING FROM SEAT. CREW TOOK PRECAUTIONS WITH FIRE EXTENGUISHER. CAPT. WAS ADVISED. POWER TO ENTERTAINMENT SYSTEM WAS HALTED. SEAT CUSHION REMOVED. DISCOVERED CHILD IN SEAT HAD SPILLED DRINK ON SEAT, AND LIQUID HAD GOTTEN INTO POWER UNIT LOCATED UNDERNEATH SEAT. ISSUE WAS RESOLVED. CONDITION IMPROVED. IT FOUND POWER BOX UNDER ROW 18ABC DAMAGED BY A LIQUID SPILL. REPLACED POWER BOX, INSPECTED WIRING AND CONNECTIONS. OPS CHECK GOOD IAW THALES AMM 44-21-00.
